Circulation problems effect of Mirena

We have 1372 consumer reports for Mirena. Circulation problems effect occurred in 1%.

Patients statistics on Circulation problems side effect for Mirena

Female
Male

Average weight in Lbs
138.16
0

Average height in Ft
5′ 6″
0

Average age
42
0

Mirena Circle Diagram 12 consumers of 1372 reported about Circulation problems

  1. April L. Palermo says:
    4.5 rating

    Mirena for Edema; Fatigue

    I’ve been sick for a long time and have been getting worse, starting with anxiety, Depris (severe !!!), dissatisfied with everything and everyone, circulatory problems, water retention, acne and much more. lately i have had animal vision problems (i thought i was batty !!!) …. just awful !!! Decision is certain: I let them pull after 4J and 3 months now: But: I have Todesnagst, who made experiences? please tell me about *** my. norden@ewetel.net*** with me, I would be glad, the appointment should be in the next week. Thank you and best regards from Ostfriesland!

  2. Kala D. Cain says:
    4.0 rating

    After a good 1 year I let me remove the Mirena again. In the first 6 months there was no problem. Simply gorgeous, no period except 1-2 days very little spotting. Unfortunately, over time, more and more symptoms developed that got worse and worse. These included: breast tenderness, pimples, flatulence, weight gain, worst migraine attacks, nausea, dizziness, circulatory problems, itching all over the body, tingling throughout the body, rapid heartbeat to the worst panic attacks with dread. I did not know these symptoms before in this form and strength. I did not get much help from the doctors. It just said you’re getting into menopause. So I started to look around myself and came across the page. 3 months ago I had the Mirena removed. In the meantime, I have no more of the o.g. Symptoms. I have come to the conclusion that my symptoms are due to the synthetically produced gestagen in the Mirena. It seems that some women with a variety of side effects respond to it. Others are not.

  3. Gladys C. Duty says:
    4.5 rating

    I let the Mirena use 10 days ago. Insertion was easy. After two days circulatory problems (dizziness, double pictures). A few days later tachycardia, hot flushes, mood swings, panic attacks, breasts to burst. Internist explains, no organic problems. Today FA: These side effects are not known to him and can not be attributed to the Mirena. Think about it until Monday, otherwise it will come out immediately. Was an expensive short pleasure.

  4. Michelle P. Parker says:
    4.5 rating

    Hello my dears! I have the Mirena now for almost 10 years and am extremely scared of what I’ve read (not only in this forum) now for reviews. Actually, I was just looking for a confirmation that my (now increasingly occurring) abdominal spasms are related to the spiral ….. and now I have just found a whole list of side effects, which I 80 – 90% self-confirm. For me, the Mirena was recommended because at 17 I already had a leg vein thrombosis, then was not allowed to take a pill and then got the copper spiral. But I did not tolerate these and so I was (after the birth of my son) the Mirena very dear to the heart, because it has virtually no side effects, except the great fact that the menstrual is hardly or no longer felt and see. I immediately felt so well because I had to think about no interactions with other drugs, no pill intake and so on. Every now and then I had an abdominal spasm for a few hours, but after my gynecologist said it was all alright, I did not care anymore. So after 5 years I got rid of the old one and put a new one because it was so practical and the few convulsions a year were a low price for my independence ….. That I have changed a lot in the last years , for me totally untypical behavior on the day, constantly having any physical ailments for which no doctor has an explanation (blood values all super fine, organs also everything ok) and I have almost no desire to have sex or physical closeness more meanwhile almost cost me my marriageIf I have to read now that there are hundreds of women who feel the same way, I could only howl ….. with happiness that I am not alone and finally found out and in anger, because these damn gynecologists probably all really just Provitgeil or simply blue-eyed areHere is a small list of my complaints that have crept in recent years, but increasingly occurred: – extremely frequent headaches, to migraine-like conditions – scalp itching with recurring dandruff – constantly blemished skin (had hardly pimples as a teenager) – Itching all over the body – permanent feeling of bloated, up to the feeling of being pregnant – flatulence and stool problems, despite adequate hydration (good 3 liters daily) – total libido loss (maximum 1 time every 2 to 3 months of desire, but even during which disappears) – anxiety to depression – tantrums, extreme mood swings – creeping weight gain, despite normal eating behavior (eat rather little) – water retention – pernicious pain in the abdomen, with the feeling that someone pushes a knitting needle through the vagina – memory problems – joint pain (feels gout or Ar thritis-like) – massive sleep disorders – circulatory problems – sweating to chills – constant tiredness, fatigue and listlessness ….. Yes and so it goes on and no doctor finds an explanation for even one symptom, because, after all, my blood levels okay and I’m only 31 years old. Conclusion: what should I have, except that I’m more likely to be a hypochondriac, than really sick …. I go to the gynecologist tomorrow and get advice on what I have in my situation for contraceptive options. But one thing I know for sure: This little crap comes outIf then hopefully in a few weeks at least some of my problems in the air dissolve, I would be really grateful. At the moment, all my hope lies in the removal of this thing, since I really do not know myself anymore and do not want to go on living like that. Luckily, I have a man who has been with me all these years and is really looking forward to hoping I’ll be back soon.